# SDR MASA2011041102381

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,311 hours, 12,365 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT PULLS TO LEFT NR 4 BRAKE COOL. MX BLED NR 4 BRAKE.
